Consider this message an instant diet – because I guarantee you’re not going to want to eat anything after you read this new warning.
It’s not about your food.
It’s about your body… specifically, what could happen to it if you take one of the newest diabetes drugs on the market.
And I have to warn you in case it’s not clear already: It’s stomach-turning.
But if you have diabetes or have a loved one fighting this disease, it’s absolutely urgent that you’re aware of this risk – and that you’re ready to take action to change it.
Diabetes drugs linked to flesh-eating infections
If you have diabetes, there’s a good chance your doc has given you the sales pitch for a newer class of diabetes drugs called SGLT2 inhibitors.
You might even be on one of these diabetes drugs yourself, such as canagliflozin (Invokana), empagliflozin (Jardiance) or dapagliflozin (Farxiga).
If you are, it’s time to march into your doctor’s office and ask… even DEMAND… that he give you something else instead.
Because it’s not just your life that’s on the line with this new risk.
It’s something many folks find a whole lot more precious than even that.
It’s your “down there” parts!
The new warning finds an alarming – and growing – number of cases of a nightmarish form of gangrene linked to these diabetes drugs.
It’s called Fournier Gangrene. And in scientific terms, it causes necrotizing fasciitis of the perineum.
In plain talk, it KILLS (necrotizing) the tissue (fasciitis) of the skin just under your most intimate parts (the perineum). And if that’s not bad enough, it doesn’t just kill the flesh.
It could kill YOU.
You couldn’t come up with a worse side effect if you TRIED!
Last year, the feds warned that they found a dozen cases of this side effect in patients who had recently started taking SGLT2 inhibiting diabetes drugs.
OK, just a dozen… out of how many millions? You can see how the mainstream was able to downplay the risk.
Well, now some researchers went and checked the records and found it’s not a dozen. It’s at least 55 cases and at least three deaths.
So now it’s already nearly five times worse than what they said – and who knows how many other cases are out there that haven’t been linked to the drugs yet.
Throw in the fact that these drugs can double the risk of lower-limb amputations, and this is just a nightmare mix of potential complications, where parts of your body are literally dying off or being surgically removed.
And God only knows what they’ll link to the drugs next!
Personally, I wouldn’t stick around to find out. Work with a naturopathic doctor on safer options, including natural therapies for diet and blood sugar.
These safe solutions not only can help you cut your doses of diabetes drugs like these but get you OFF of them completely.